# SDR ASMF201605003

- Difficulty date: March 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 35,821 hours, 13,784 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF DUE TO FWD OVERWING DOOR LIGHT TURNED ON BEFORE RESIZING 80% OF N1.  DEFERRED THE FWD OVERWING DOOR LIGHT IAW MEL 52-3 2 CAT C.  HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.  THE FIM 52-20 TASK 801 PROCEDURE WAS PERFORMED, NO CONFIRMING FAILURE, TESTED CORRECT & THE REPORT WAS CLOSED.
